Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Progressing waves in an infinite nonlinear string

Author: B. A. Fleishman
Journal: Proc. Amer. Math. Soc. 10 (1959), 329-334
MSC: Primary 73.00; Secondary 35.00
MathSciNet review: 0105903
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. A. Ficken and B. A. Fleishman, Initial value problems and time-periodic solutions for a nonlinear wave equation, Comm. Pure Appl. Math. 10 (1957), 331–356. MR 0092080
  • [2] Joseph B. Keller, The solitary wave and periodic waves in shallow water, Communications on Appl. Math. 1 (1948), 323–339. MR 0031919
  • [3] Balth. van der Pol, On a generalisation of the non-linear differential equation 𝑑²𝑢/𝑑𝑡²-𝜖(1-𝑢²)𝑑𝑢/𝑑𝑡+𝑢=0, Nederl. Akad. Wetensch. Proc. Ser. A 60 = Indag. Math. 19 (1957), 477–480. MR 0096890
  • [4] J. J. Stoker, Nonlinear Vibrations in Mechanical and Electrical Systems, Interscience Publishers, Inc., New York, N.Y., 1950. MR 0034932

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 73.00, 35.00

Retrieve articles in all journals with MSC: 73.00, 35.00

Additional Information

Article copyright: © Copyright 1959 American Mathematical Society